Modelling bounded rationality in organizations: Progress and prospects

Pillutla, M M and Puranam, P and Stieglitz, N and Osman, M (2015) Modelling bounded rationality in organizations: Progress and prospects. Academy of Management Annals, 9 (1). pp. 337-392. ISSN 1941-6520

Full text not available from this repository.
Item Type: Article
Subject Areas: Organisational Behaviour
DOI: 10.1080/19416520.2015.1024498
Date Deposited: 02 Mar 2016 18:51
Last Modified: 02 Mar 2016 18:51
URI: http://lbsresearch.london.edu/id/eprint/122

Actions (login required)

Edit Item Edit Item